About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 925947, 7 pages
http://dx.doi.org/10.1155/2014/925947
Research Article

Landau-Type Theorems for Certain Biharmonic Mappings

1School of Mathematical Sciences, South China Normal University, Guangzhou, Guangdong 510631, China
2Department of Mathematics, Wuyi University, Jiangmen, Guangdong 529020, China

Received 2 January 2014; Accepted 2 March 2014; Published 27 March 2014

Academic Editor: Om P. Ahuja

Copyright © 2014 Ming-Sheng Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. AbdulHadi, Y. Abu Muhanna, and S. Khuri, “On univalent solutions of the biharmonic equation,” Journal of Inequalities and Applications, no. 5, pp. 469–478, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae A, vol. 9, pp. 3–25, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. Duren, Harmonic Mappings in the Plane, Cambridge University Press, New York, NY, USA, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Z. AbdulHadi, Y. Abu Muhanna, and S. Khuri, “On some properties of solutions of the biharmonic equation,” Applied Mathematics and Computation, vol. 177, no. 1, pp. 346–351, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Chen, P. M. Gauthier, and W. Hengartner, “Bloch constants for planar harmonic mappings,” Proceedings of the American Mathematical Society, vol. 128, no. 11, pp. 3231–3240, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Sh. Chen, S. Ponnusamy, and X. Wang, “Coefficient estimates and Landau-Bloch's constant for planar harmonic mappings,” Bulletin of the Malaysian Mathematical Sciences Society. Second Series, vol. 34, no. 2, pp. 255–265, 2011. View at Zentralblatt MATH · View at MathSciNet
  7. X. Z. Huang, “Estimates on Bloch constants for planar harmonic mappings,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 880–887, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Liu, “Estimates on Bloch constants for planar harmonic mappings,” Science in China A, vol. 52, no. 1, pp. 87–93, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Q. Xia and X. Z. Huang, “Estimates on Bloch constants for planar bounded harmonic mappings,” Chinese Annals of Mathematics A, vol. 31, no. 6, pp. 769–776, 2010 (Chinese). View at Zentralblatt MATH · View at MathSciNet
  10. Sh. Chen, S. Ponnusamy, and X. Wang, “Landau's theorem for certain biharmonic mappings,” Applied Mathematics and Computation, vol. 208, no. 2, pp. 427–433, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M.-S. Liu, “Landau's theorems for biharmonic mappings,” Complex Variables and Elliptic Equations, vol. 53, no. 9, pp. 843–855, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. S. Liu, Z. W. Liu, and Y. C. Zhu, “Landau's theorems for certain biharmonic mappings,” Acta Mathematica Sinica. Chinese Series, vol. 54, no. 1, pp. 69–80, 2011. View at Zentralblatt MATH · View at MathSciNet
  13. Y.-C. Zhu and M.-S. Liu, “Landau-type theorems for certain planar harmonic mappings or biharmonic mappings,” Complex Variables and Elliptic Equations, vol. 58, no. 12, pp. 1667–1676, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. F. Colonna, “The Bloch constant of bounded harmonic mappings,” Indiana University Mathematics Journal, vol. 38, no. 4, pp. 829–840, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Sh. Chen, S. Ponnusamy, and X. Wang, “Bloch constant and Landau's theorem for planar p-harmonic mappings,” Journal of Mathematical Analysis and Applications, vol. 373, no. 1, pp. 102–110, 2011. View at Publisher · View at Google Scholar · View at MathSciNet